# SDR AALA982078

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER SKIN ABOVE RIGHT PRIMARY HEAT EXCHANGER 2 INCH BY 2 INCH.  INSTALLED DOUBLER AND TRIPLER PER SRM 57-30-3 FIG 9 AFTER CORROSION REMOVAL.  (M)
